# SDR DALA2024040204007

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907 S8r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0269860) (R/H OUTBOARD FASTENER) STA 907, STR 8R HAS A CRACK ON THE FRAME AT THE A/C RAIL ATTACH BRACKET LOCATION. REPAIRED PER WORK CARD 2526-01236-03B.
